# SDR GTIA012113

- Difficulty date: November 19, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FRAME CORRODED AT STATION 927 BETWEEN LONGERON 18L TO 15L.  FRAME FOUND TO BE OUT OF LIMITS.  INSTALLED DOUBLER IAW DC9 SRM 51-30-2.  (M)
